# SDR CA061222007

- Difficulty date: December 20, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 3,074 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCE4N3
- System (JASC): 2435 · Starter-Generator
- Part: Seal
- Part number: 3022376
- Condition: Leaking
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT NOTICED OIL PRESSURE FLUCTUATIONS IN CRUISE FLIGHT. ENGINE LIMITS NOT EXCEEDED AND THE AIRCRAFT LANDED AT DESTINATION. ENGINE OIL WAS LOST THROUGH A LEAKING STARTER GENERATOR DRIVE GARLOC SEAL. SEAL REPLACED WITH NEW PN 3059046-01 IAW MFG CATEGORY 8 (OPTIONAL) SB 3420. GROUND RUNS C/O SATISFACTORY AND AIRCRAFT RETURNED TO SERVICE. (TC NR 20061222007)
